# SDR MASA200400456

- Difficulty date: August 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 556 hours, 404 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6301 PHX.  A RIGHT FWD EMERGENCY EXIT DOOR INDICATING OPEN WHEN DOOR WAS SHUT.  MX REMOVED, CLEANED AND REINSTALLED PROXIMITY SENSOR.
